Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 317, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 18, 2011, 5:27 PM CDT for LaSalle Parish, Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 5:27 PM CDT (22:27 UTC)
- Expired
- Aug 18, 2011, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
County LaSalle Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 5:53 PM CDT | TSTM WND DMG | 7 Nne Jena, LA | SEVERAL TREES DOWN IN THE SUMMERVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS54 KSHV 182227
SVRSHV
LAC059-182315-
/O.NEW.KSHV.SV.W.0317.110818T2227Z-110818T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 615 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JENA...OR 25 MILES SOUTH OF COLUMBIA...AND MOVING SOUTHWEST AT 25
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
URANIA AND NEBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3157 9211 3161 9235 3192 9230 3192 9200
3190 9199 3176 9200
TIME...MOT...LOC 2227Z 060DEG 23KT 3173 9217
$$
ELEVEN1 follow-up statement
580
WWUS54 KSHV 182304
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
604 PM CDT THU AUG 18 2011
LAC059-182315-
/O.CON.KSHV.SV.W.0317.000000T0000Z-110818T2315Z/
LA SALLE LA-
604 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR LA SALLE PARISH...
AT 554 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 13 MILES NORTHEAST OF JENA...OR 18 MILES
SOUTH OF COLUMBIA...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN THE
SUMMERVILLE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3157 9211 3160 9229 3186 9218 3192 9200
3190 9199 3176 9200
TIME...MOT...LOC 2302Z 204DEG 16KT 3188 9200
$$
ELEVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:50 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 18, 3:50 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CDT THU AUG 18 2011
.DISCUSSION...
INTERESTING SETUP THIS AFTERNOON...AS IT LOOKS MORE AND MORE LIKE
W TX OR THE HIGH PLAINS THAN WHAT/S TYPICAL ALONG THE GULF COAST
REGION. SCT VERY ELEVATED CONVECTION HAS DEVELOPED ACROSS EXTREME
ERN TX...ALONG THE NRN AND ERN PERIPHERY OF THE 700MB RIDGE
CENTERED OVER E TX. IN FACT...CIGS BASED OFF OF THE LATEST SFC OBS
HAVE FAILED TO REGISTER ON THE CEILOMETERS...ALTHOUGH A STEP
OUTSIDE IN THE PARKING LOT YIELDS BASES NEAR 10KFT. THIS MAKES
SENSE BASED OFF OF THE 12Z KSHV RAOB...WHICH SHOWS AMPLE MID LEVEL
MOISTURE ABOVE 10KFT IN AN UNSTABLE LAYER BETWEEN 700-600MB...WITH
A WIND THREAT GIVEN THE INVERTED V PROFILE IN PLACE THIS MORNING
IN THE PRESENCE OF MORE ORGANIZED CONVECTION. HOWEVER...THE LACK OF DEPTH
OF THE UNSTABLE LAYER AND OVERALL LACK OF UPPER LEVEL FORCING
YIELDS ONLY AN ISOLATED SVR THREAT ATTM...ALTHOUGH FREQUENT
LIGHTNING AND GUSTY WINDS FROM ASSOCIATED OUTFLOW BOUNDARIES WILL
ENHANCE THE FIRE DANGER ACROSS THE REGION...AS 21Z RH/S WERE ONLY
20-25%. FARTHER E...THE N LA CONVECTION HAS BEEN FIRING ALONG A SW
DRIFTING OUTFLOW BOUNDARY FROM EARLIER CONVECTION OVER ECNTRL
AR/NRN MS CONVECTION...WHICH HAS NOW ADVANCED S ACROSS CNTRL MS
THIS AFTERNOON. THIS BOUNDARY...WHICH WAS INITIALIZED WELL BY THE
NAM...SHOULD CONTINUE TO DRIFT SW THROUGH EARLY EVENING BEFORE
STALLING...AND ENHANCE ADDITIONAL DEVELOPMENT BEFORE THE LOSS OF
HEATING ALLOWS FOR THIS CONVECTION TO WEAKEN. WILL CONTINUE
MENTION OF SLIGHT CHANCE POPS THIS EVENING FOR THE SRN HALF OF THE
REGION...WITH THE SFC BOUNDARY LIKELY STALLING FROM EXTREME NE TX
TO NEAR THE TOLEDO BEND COUNTRY OVERNIGHT...BEFORE LIFTING BACK NE
INTO NW LA/SW AR AGAIN FRIDAY AFTERNOON.
WEAKNESSES AND EXTREME HEATING WILL YIELD ISOLATED CONVECTION OVER
THE REGION NEAR THE SFC TROUGH...ALTHOUGH SHORT TERM LOW LEVEL
THERMA FIELDS YIELD HIGH CONFIDENCE AGAIN OF TEMPERATURES WELL IN
EXCESS OF 100 DEGREES AGAIN FRIDAY AFTERNOON...WITH HEAT INDICES
IN EXCESS OF 105 DEGREES ONCE AGAIN BEFORE ANY ISOLATED CONVECTION
INITIATES. THUS...HAVE EXTENDED THE HEAT ADVISORY AREAWIDE THROUGH
FRIDAY EVENING...WITH THE EXPECTATION THAT THE ADVISORY WILL BE
EXTENDED INTO THE UPCOMING WEEKEND...AS THE UPPER RIDGE BUILDS
FARTHER E INTO THE LOWER MS VALLEY. CAN/T RULE OUT VERY ISOLATED
CONVECTION AGAIN REDEVELOPING DURING PEAK HEATING SATURDAY...BUT
THE LACK OF A DEFINED SFC BOUNDARY FORCING...WHICH SHOULD BE
WASHED OUT BY THIS TIME...AND THE LACK OF UPPER
FORCING...PRECLUDED MENTION OF POPS ATTM. THE MEDIUM RANGE PROGS
DO INDICATE A WEAK SHORTWAVE DROPPING SE AROUND THE RIDGE ACROSS
ERN OK/AR SATURDAY NIGHT/SUNDAY...WHICH MAY GENERATE ISOLATED
CONVECTION ACROSS THE FAR NRN ZONES.
THE BLOCKING RIDGE LOOKS TO REMAIN IN CONTROL THROUGH AT LEAST
MIDWEEK...BEFORE TROUGHING ACROSS THE MID-MS/TN VALLIES WILL
PROVIDE ADDITIONAL WEAKNESSES WHICH MAY YIELD ISOLATED CONVECTION
MAINLY OVER SW AR/N LA. WILL MAINTAIN PERSISTENCE WITH TRIPLE
DIGIT HEAT CONTINUING ACROSS MUCH OF THE REGION THROUGH THE
EXTENDED...BEFORE THE RIDGE IS NUDGED FAR ENOUGH W BY LATE NEXT
WEEK. THE LATTER PORTIONS OF THE EXTENDED /10+ DAYS OUT/ WILL BE
DEPENDENT ON A POTENTIAL TROPICAL SYSTEM THAT MAY WANDER WNW INTO
THE WRN CARRIBEAN/GULF OF MX.
PRELIMS TO FOLLOW BELOW...
15
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THIS TAF PD...AS THE
UPPER LEVEL HIGH PRESSURE REMAINS IN CONTROL. SCT HIGH-BASED 7-9 KFT
CONVECTION THIS LATE AFTN/EARLY EVENING COULD BRIEF DROP VSBY IN A
DOWNPOUR MAINLY AT KSHV OR KGGG THIS AFTERNOON AND PERHAPS KLFK
BEFORE DISSIPATING SHORTLY AFTER SUNSET. PREVAILING SFC WINDS ARE
VARYING SW-NW AT 10 KTS WITH HIGHER GUSTS TO 20 OR 25 BRIEFLY
INTERMITTENT FOR THE NEXT FEW HOURS BEFORE BCMG LIGHT AND VRB WELL
AFTER SUNSET. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 79 107 80 105 80 / 20 20 20 10 10
MLU 77 103 78 103 77 / 20 20 20 10 10
DEQ 74 105 76 106 75 / 10 10 10 10 20
TXK 77 106 78 106 78 / 10 20 20 10 10
ELD 76 104 78 104 78 / 10 20 20 10 10
TYR 81 106 81 106 80 / 20 20 20 10 10
GGG 79 107 80 106 80 / 20 20 20 10 10
LFK 75 104 77 103 76 / 20 20 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
OK...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
15/24Hazardous weather outlook, Aug 18, 12:11 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1211 PM CDT THU AUG 18 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1211 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... VERY HOT CONDITIONS WILL PERSIST THROUGH THE AFTERNOON WITH HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ACROSS ALL OF THE FOUR STATE REGION. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTH LOUISIANA...AND EXTREME EASTERN TEXAS...AS AN UPPER LEVEL DISTURBANCE SHIFTS SOUTHEAST ACROSS ARKANSAS AND INTO NORTHERN MISSISSIPPI. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WINDS...ALONG WITH BRIEF HEAVY RAINFALL. IN ADDITION...FIRE DANGER WILL REMAIN HIGH AS HUMIDITIES FALL TO 15-20%...ESPECIALLY ACROSS EAST TEXAS AND NORTHWEST LOUISIANA...WITH WINDS LOCALLY GUSTY AT TIMES FROM THE WEST AND NORTHWEST ATOP VERY DRY AND HOT GROUNDS. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL FOR PRODUCING CLOUD TO GROUND LIGHTNING...WHICH MAY IGNITE NEW WILDFIRES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... TEMPERATURES WILL CLIMB IN EXCESS OF 100 DEGREES EACH DAY...WITH ONLY ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AT MOST. HEAT INDEX VALUES WILL RISE NEAR OR IN EXCESS OF 105 DEGREES EACH DAY AS WELL...AS THE LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE PERSISTS ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. 15
In the hours before
Special weather statement, Aug 18, 4:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT THU AUG 18 2011
LAZ013-019>022-182215-
CALDWELL-GRANT-JACKSON-LA SALLE-WINN-
414 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LA SALLE...JACKSON...GRANT...CALDWELL AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
OLLA...
AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF
WINNFIELD...MOVING SOUTH...SOUTHEAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Special weather statement, Aug 18, 4:25 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
425 PM CDT THU AUG 18 2011
TXZ112-126-182215-
CASS-MARION-
425 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MARION AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BIVINS...KILDARE...LODI...MCLEOD AND SMITHLAND...
AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BIVINS...OR 8 MILES SOUTHWEST OF
ATLANTA...MOVING SOUTHEAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Aug 18, 4:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
437 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG CONVERSE 31.78N 93.70W
08/18/2011 SABINE LA LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES ARE DOWN.
&&
ASTEVENSSpecial weather statement, Aug 18, 5:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 PM CDT THU AUG 18 2011
LAZ020-022-182245-
GRANT-LA SALLE-
502 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LA SALLE AND GRANT...
INCLUDING THE FOLLOWING LOCATIONS...
JENA...MIDWAY AND OLLA...
AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTH OF OLLA...OR 22 MILES
SOUTHWEST OF COLUMBIA...MOVING SOUTH AT 15 MPH. OTHER THUNDERSTORMS
STRETCH OVER SOUTHERN GRANT AND LA SALLE FROM POLLOCK TO CATAHOULA
LAKE.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THE
STRONGEST OF THESE STORMS.
24Special weather statement, Aug 18, 5:21 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
521 PM CDT THU AUG 18 2011
LAZ022-182300-
LA SALLE-
521 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
PARISH...
IN NORTH CENTRAL LOUISIANA...
LA SALLE...
INCLUDING THE FOLLOWING LOCATIONS...
JENA...MIDWAY AND OLLA...
AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTH OF JENA...OR 23 MILES
SOUTH OF COLUMBIA...MOVING SOUTHWEST AT 25 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ELEVENThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:21 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River | 39 min |
| Aug 18, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln | 35 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.